# SDR AALA202406060862

- Difficulty date: June 4, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N9021H
- Make and model: Airbus A319-115
- Aircraft serial: 6277
- Aircraft time: 27,104 hours, 12,357 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR EMERGENCY CYLINDER/ACCUMULATOR NEEDS TO CHARGE THE CYLINDER BOTTLE. SERVICED R2 DOOR EMERGENCY CYLINDER/ACCUMULATOR AS PER AMM 52-10-00.
